# SDR 2005FA0000036

- Difficulty date: December 16, 2004
- Submitted: January 24, 2005
- Operation: General aviation
- Propeller: Mcauly D2AF34C305
- System (JASC): 6111 · Propeller Blade Section
- Part: Pitch Rod
- Part number: C3260
- Condition: Cracked
- Location: Yoke
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS WERE FOUND DURING MAGNAFLUX INSPECTION.  BOTTOM AND TOP OF PITCH CHANGE YOKE.  EXCESSIVE STRESS MIGHT HAVE BEEN THE CAUSE OF FAILURE.
